MathSciNet Relay Station
MathSciNet bibliographic data
MR1797889 (2002g:65117) 65M55 (65N55 65Y05)
Bank, Randolph E.; Holst, Michael A new paradigm for parallel adaptive meshing algorithms. SIAM J. Sci. Comput. 22 (2000), no. 4, 1411–1443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement